# SDR USAA2011101200003

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 6,881 hours, 2,596 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAAI303PE2001
- Part serial: 2895
- Condition: Defective
- Location: Cockpit
- Part time: 5,009 hours, 953 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY ON APPROACH INTO DEN DUE TO SMOKE IN THE COCKPIT.  CAPTAIN'S CONSOLE FLOOR LIGHTING AND MAP LIGHTS WENT OUT AND Z-5 CIRCUIT BREAKER POPPED.  CREW DONNED EMERGENCY BREATHING APPARATUS AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED CAPTAIN'S SEAT PER AIRBUS MAINTENANCE MANUAL 25-11-51-000-001 / 25-11-51-400-001.
